IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev MI Conf / Next MI Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 

Please register at least 3 days before the meeting. There is no local registration or cash handling.



Technical Committee on Medical Imaging (MI) [schedule] [select]
Chair Hidekata Hontani (Nagoya Inst. of Tech.)
Vice Chair Hideaki Haneishi (Chiba Univ.), Takayuki Kitasaka (Aichi Inst. of Tech.)
Secretary Yasushi Hirano (Yamaguchi Univ.), Ryo Haraguchi (Univ. of Hyogo)
Assistant Takeshi Hara (Gifu Univ.), Yoshito Otake (NAIST)

Conference Date Fri, Jul 8, 2022 13:50 - 17:20
Sat, Jul 9, 2022 10:30 - 16:00
Topics Medical imaging, recoginition, etc. 
Conference Place  
Contact
Person
Takeshi Hara
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on MI.

  09:30-13:00 ( 210 min. )
  13:00-13:50 ( 50 min. )
  13:50-13:55 Opening ( 5 min. )
  13:55-14:00 Opening ( 5 min. )
Fri, Jul 8 PM 
14:00 - 15:40
(1) 14:00-14:20 Cell type-specific tumor degree estimation in malignant lymphoma pathology images MI2022-32 Hiroki Masuda (NITech), Noriaki Hashimoto (RIKEN), Yusuke Takagi (NITech), Hiroyuki Hanada (RIKEN), Hiroaki Miyoshi, Kensaku Sato, Koichi Oshima (Kurume Univ.), Hidekata Hontani (NITech), Ichiro Takeuchi (Nagoya Univ./RIKEN)
(2) 14:20-14:40 Pathological Image Classification Using Convolutional Neural Networks and the Effects of Learning Rate Scheduling and SAM MI2022-33 Futa Tanaka (Gifu Univ.), Shintaro Sukegawa, Katsusuke Yamashita, Takeshi Hara, Xiangrong Zhou (Gifu Univ.)
(3) 14:40-15:00 [Short Paper]
Automatic Cell Tracking in 4D Arabidopsis Root Microscopic Images Using Genetic Algorithm MI2022-34
Yu Song, Yutaro Iwamoto (Ritsumeikan Univ.), Tatsuaki Goh (NAIST), Yohei Kondo (ExCELLS), Keiji Nakajima (NAIST), Yen-wei Chen (Ritsumeikan Univ.)
(4) 15:00-15:20 MI2022-35
(5) 15:20-15:40 Performance Evaluation and Elucidation of the Applicable Conditions of Imaging Assistance Method based on Frame Interpolation Using U-Net in 2D Heart Echocardiography MI2022-36 Takeshita Ryo, Hara Takeshi, Fukuoka Daisuke, Watanabe Takatomo, Sahashi Yuki, Zhou Xiangrong, Fujita Hiroshi, Okura Hiroyuki (Gifu Univ)
  15:40-16:00 Break ( 20 min. )
Fri, Jul 8 PM 
16:00 - 17:20
(6) 16:00-16:20 [Short Paper]
Unsupervised Domain Adaptation for Liver Tumor Detection in Multi-Phase CT images Using Adversarial Learning with Maximum Square Loss MI2022-37
Rahul Kumar Jain (Ritsumeikan Univ.), Takahiro Sato, Taro Watasue, Tomohiro Nakagawa (tiwaki), Yutaro Iwamoto (Ritsumeikan Univ.), Xianhua Han (Yamaguchi Univ.), Lanfen Lin, Hongjie Hu (Zhejiang Univ.), Yen-Wei Chen (Ritsumeikan Univ.)
(7) 16:20-16:40 [Short Paper]
Multi-phase CT Image Segmentation with Single-Phase Annotation Using Adversarial Unsupervised Domain Adaptation MI2022-38
Swathi Ananda, Yutaro Iwamoto (Ritsumeikan Univ.), Xianhua HAN (Yamaguchi Univ.), Lanfen Lin, Hongjie Hu (Zhejiang Univ.), Yen-Wei Chen (Ritsumeikan Univ.)
(8) 16:40-17:00 [Short Paper]
Deep Learning-based Risk Prediction Model for Disease-free Survival in Patients with Hepatocellular Carcinoma Using Multi-phase CT Image MI2022-39
Weibin Wang (Ristumeikan Univ.), Fang Wang (Zhejiang Univ.), Yunjun Yang (Wenzhou Medical Univ.), Yinhao Li (Ristumeikan Univ.), Xianhua Han (Yamaguchi Univ.), Lanfen Lin, Ruofeng Tong, Hongjie Hu (Zhejiang Univ.), Yen-wei Chen (Ristumeikan Univ.)
(9) 17:00-17:20 [Short Paper]
Weakly-Supervised Focal Liver Lesion Detection in CT Images MI2022-40
He Li, Yutaro Iwamoto (Ritsumeikan Univ.), Xianhua Han (Yamaguchi Univ.), Lanfen Lin, Ruofeng Tong, Hongjie Hu (Zhejiang Univ.), Akira Furukawa (Tokyo Metropolitan Univ.), Shuzo Kanasaki (Koseikai Takeda Hospital), Yen-Wei Chen (Ritsumeikan Univ.)
Sat, Jul 9 AM 
10:30 - 11:50
(10) 10:30-10:50 Non-rigid registration method for longitudinal chest CT images in Covid-19 MI2022-41 Yuma Iwao (QST), Naoko Kawata, Yuki Segiguchi, Hideaki Haneishi (Chiba Univ)
(11) 10:50-11:10 Development of a prognosis prediction for Covid-19 using deep learning MI2022-42 Yuma Iwao (QST), Naoko Kawata, Yuki Sekiguchi, Hideaki Haneishi (Chiba Univ)
(12) 11:10-11:30 Lung-inside Local Motion Analysis of COPD Patient using 4D-MRI MI2022-43 Chen Ye, Naoko Kawata (Chiba Univ.), Yuma Iwao (QST), Hideaki Haneishi (Chiba Univ.)
(13) 11:30-11:50 Development of a radiogenomics AI screening system for chest diseases MI2022-44 Noboru Niki (UnivTokyo), Yoshiki Kawata, Hidenobu Suzuki (Tokushima Univ), Yuji Matsumoto, Takaaki Tsuchida, Masahiko Kusumoto (NCC), Kazuyoshi Marumo, Masahiro Kaneko (THSA)
  11:50-13:30 Break(Lunch) ( 100 min. )
Sat, Jul 9 PM 
13:30 - 14:30
(14) 13:30-14:30 [Special Talk]
Development of medical decision support with information and communication technology
-- Telemedicine in Hokkaido to cloud and AI --
MI2022-45
Masahito Uesugi (Hokkado Info. Univ.)
  14:30-14:40 Break ( 10 min. )
Sat, Jul 9 PM 
14:40 - 16:00
(15) 14:40-15:00 Development of body-surface temperature monitoring system using CNN-based infrared-sensor and Depth camera MI2022-46 Wataru Nakada, Kenji Iwadate, Yoshihiko Hayakawa (Kitami Inst. of Tech.)
(16) 15:00-15:20 EEG signal processing for the brain death determination Jianting CAO (SIT)
(17) 15:20-15:40 Disease segmentation of 3D diagnostic images
-- Disease detection using CT data --
MI2022-47
Tetsuya Asakawa, Riku Tsuneda, Yuki Sugimoto (TUT), Kazuki Shimizu, Takuyuki Komoda (THC), Masaki Aono (TUT)
(18) 15:40-16:00 CT Volume Registration on X Ray Image Using 3D Reconstruction Network MI2022-48 Pragyan Shrestha, Chun Xie, Hidehiko Shishido (Univ. of Tsukuba), Yuichi Yoshii (Tokyo Medical Univ.), Itaru Kitahara (Univ. of Tsukuba)
  16:00-16:10 Closing ( 10 min. )

Announcement for Speakers
Special TalkEach speech will have 55 minutes for presentation and 5 minutes for discussion.
General TalkEach speech will have 15 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
MI Technical Committee on Medical Imaging (MI)   [Latest Schedule]
Contact Address Takeshi Hara (Gifu Univ.)
E-: c
TEL: 058-230-6511

Technical Committee on Medical Imaging ML: -bt 


Last modified: 2022-07-08 12:57:58


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to MI Schedule Page]   /  
 
 Go Top  Go Back   Prev MI Conf / Next MI Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan